# SDR ALG2001F00003

- Difficulty date: April 30, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N58236
- Make and model: Bell 407
- Aircraft serial: 53069
- Engine: Allsn 250B*
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X143637
- Condition: Corroded
- Location: Compressor
- Part time: 1,874 hours
- Component: Turbine, Rroyce
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE RECEIVED IN SHOP FOR LOW POWER.  UPON INSPECTION FOUND 1ST STAGE WHEEL BROKEN FROM SULPHADATION.  REMOVED OUTER COMBUSTION CASE TO INSPECT FOR LOW POWER AND FOUND SULFADATION ON 1ST STAGE WHEEL.  PIECES OF TRAILING EDGE WERE MISSING AND ONE BLADE WAS BROKEN.  CAUSE FOR SULPHADATION IS UNKNOWN AT THIS TIME.
